Is this a common reaction or should I be worried? I don't know what to do next. He is having trouble eating and drinking. He says his stomach feels over filled. Please help with any knowledge or ideas.
Does it hurt if you press on the abdomen? More than he has with gas? Sharp pain anywhere in the abdomen? Ask him to stand and jump up and down on one foot. If it hurts like crazy get him to the ER right away.
Is he having rectal bleeding? Has he started vomiting? Any of these means a trip to the ER with the other symptoms he has. The over filled stomach might be a blocked intestine or the start of ischemic colitis or appendicitis. The thing is, we get other conditions at any time besides the ones we deal with daily. Change is the key factor
Waiting isn't always the best idea. Severity of pain and location is what you can respond to. Fever? Listless? Mood change? be there for him and know when to let help. Ok?
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2012 • 1 answer
Posted 16 Jun 2012 • 1 answer
Posted 18 Feb 2014 • 1 answer
Posted 3 Mar 2014 • 2 answers
Victoza - I'm on Victoza for hypothyroidism but I don't have diabetes can anyone answer this please?
Posted 23 Jun 2017 • 1 answer